Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Red spots, white spots on skin, limbs feel cold. What is wrong?

Hello,i have a really strange problem.
When i have my hand above 90 degress there is no problem but when i lay them down strange spots start to appear.They look like really small red spots and around them the skin is white(small red spot with white circled skin). This appears around my wrist up to the elbow. My hands are feets are often cold even if its warm outside.
I go to the gym 4 times a week.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello,
Thanks for the query.
appearance of rash in association of position of limb is usually due to vascular cause.
May be you have a vascular insufficiency.
Please meet a dermatologist.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you a good health.
Thank you
Answered: Mon, 17 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor